# SDR GAIA01289ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5500 · Empennage Structure
- Part: Hinge Pin
- Condition: Cracked
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED WHILE COMPLYING WITH BOEING ALERT LETTER M-7200-01-01732, FOUND LEFT HORIZONTAL STAB INNER HINGE PIN CRACKED.  REPLACED LEFT INNER STAB HINGE PIN IAW BOEING SERVICE BULLETIN B727-55-86.  (M)
